- 03-17-2008, 03:44 PM
I've used your products since this past December and I'm very pleased with the results. I am currently 47 yo and been lifting since high school. The only problem that I've encountered was on my second cycle of Dermacrine, I developed a skin rash where I was applying on my shoulders and chest. It starts out with blotchy red skin and then turns into patchy scally itchy blotches here and there. After applying Cortizone creme to it at night, it seems to alleviate some of it. The very first cycle of Dermacrine was fine and I was so pleased with the results that I started a second cycle immediately and after two weeks I developed a rash. After finishing that cycle, I thought that maybe I can't run back to back cycles and waited about three weeks of taking nothing. I then purchased a third bottle and just finished it today and still received rashes on the application points (upper shoulders, obligues, chest, and testicles). I just received my order of sustain to start tomorrow. What do you think is causing this? Why didn't it do this the first cycle? Is there anything else that you have available that would give me equal results such as the Dermacrine where I wouldn't have to use transdermally especially with the summer soon coming and laying at the beach? thanks for any info.
- 03-18-2008, 12:54 PM
Similar Forum Threads
- By Thor Hammer in forum SupplementsReplies: 2Last Post: 08-06-2009, 09:38 AM
- By Flay in forum SupplementsReplies: 25Last Post: 07-11-2008, 03:32 PM
- By Flay in forum SupplementsReplies: 2Last Post: 05-05-2008, 11:47 AM
- By GO_OUTSIDE! in forum AnabolicsReplies: 8Last Post: 12-13-2006, 07:35 PM